# SDR AUS20021073

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont IO360*
- Propeller: Hartzl HCF2YR1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Unapproved Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) UNAPPROVED OIL FILTER INSTALLED.  PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
